Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg, 80 ct

Motrin IB Migraine Relief Liquid Gel Caps, Ibuprofen 200 mg, 80 ct
2 photos
Brand: Motrin
(424)
1 stores
0 Products

Product Details

Motrin IB Migraine Relief Liquid Gel Ibuprofen Capsules provide fast and effective relief from migraine headaches. Each of these liquid-filled gel capsules contains 200 milligrams of the NSAID* pain reliever ibuprofen to treat migraine pain, and migraine-related symptoms including nausea, sensitivity to light (photophobia), and sensitivity to sound (phonophobia). Safe and effective when used as directed, this dye-free, caffeine-free migraine relief medicine is intended for adults 18 and older. *non-steroidal anti-inflammatory drug This site contains current product information and may differ from the information on the product packaging you may have.

Bottle of Motrin IB Migraine Relief Liquid Gel Capsules with ibuprofen for migraine pain relief Each caffeine- and dye-free capsule provides 200 milligrams of the NSAID* pain reliever ibuprofen Liquid gel capsules provide powerful pain relief to treat migraine headaches effectively Liquid gel pain reliever capsules work hard to stop migraine pain for fast and effective relief Migraine medicine treats nausea and sensitivity to light (photophobia) and sound (phonophobia) These ibuprofen liquid gels are indicated for adults 18 years or older experiencing migraine pain Please take as directed; the smallest effective dose should be used for migraine relief When using this pain relief medicine take with food or milk if stomach upset occurs

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand Motrin
Item model number -
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 465160
User Reviews and Ratings
4.6 (424 ratings)
4.6 out of 5 stars
UPC 300450916808

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!